MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM RT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM RT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 94-0024
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent a right knee revision due to infection, erythema, drainage, dehiscence, and edema.A tibial insert exchange and irrigation and debridement were performed.This was captured in (b)(4).On (b)(6) 2020, the patient presented for a right knee evaluation due to clunking in the knee, pain, instability, and possible spin out of the tibial insert.There is no evidence of a second revision or invasive treatment after the first revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate report of 1818910-2020-04647.1818910-2020-05872 is being retracted as it is a report duplication.1818910-2020-04647 will be kept for investigation purposes.

Brand Name
SIG C/R POROCOAT FEM RT SZ 4
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9749846
Report Number1818910-2020-05872
Device Sequence Number16328868
Product Code JWH
UDI-Device Identifier10603295223481
UDI-Public10603295223481
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number94-0024
Device Catalogue Number940024
Device Lot NumberJ29T38
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG C/R POROCOAT FEM RT SZ 4; UNKNOWN KNEE TIBIAL INSERT
Patient Age53 YR
Patient Weight95